# SDR CA040830008

- Difficulty date: July 13, 2004
- Submitted: February 3, 2005
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- Aircraft time: 557 hours
- Engine: Pwa PW535A
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Failed
- Location: Rmu
- Component: Rmu, Honeywell
- Component part number: 7012100825
- Stage of operation: TX
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) DISPLAY SCREEN WENT INCREASINGLY BRIGHT.   BLUE AND THEN DIMMED TO GREEN.  REPLACED RADIO MANAGEMENT UNIT.   BEFORE COMPLETE FAILURE OF DISPLAY.
